Format

Send to

Choose Destination
Ann Neurol. 1988 Apr;23(4):397-9.

Seizures following myelography with iopamidol.

Author information

1
Department of Neurology, Johns Hopkins Hospital, Baltimore, MD.

Abstract

Iopamidol, a water-soluble contrast medium, has been rarely associated with seizures. We describe 3 patients (from a series of 785) who had generalized tonic-clonic seizures after iopamidol myelography. Two of the patients underwent lumbar and one cervical myelography. There was a history of seizures in 2 patients, and the dose of iopamidol used in the patients who convulsed was high, ranging from 3,000 to 4,500 mg iodine. Despite the reported low incidence of complications with iopamidol, seizures may occur, especially in patients with previous seizures and also in those receiving higher doses of iopamidol.

PMID:
3382176
DOI:
10.1002/ana.410230416
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center